# SDR CA081211003

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 539 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: W69EK763T
- Condition: Cracked
- Location: Tip Of Blade
- Part time: 331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN BETWEEN AND PRIOR TO A TRAINING FLIGHT THE PILOT AND STUDENT CONDUCTED A WALK AROUND WHERE IT WAS NOTICED THAT ON THE NR1 BLADE TIP THERE APPEARED TO BE A CRACK EMANATING FROM THE CENTER OF THE BLADE TIP WHICH EXTENDED INWARD TOWARDS THE ROOT. AN AME CONDUCTED A VISUAL INSPECTION UNDER 10X MAGNIFICATION AND VERIFIED THAT A CRACK EXISTED FROM THE CENTER OF THE NR1 BLADE TIP AND EXTENDED APPROX 2 INCHES INWARD TRAVELLING TOWARDS THE BLADE ROOT. THE AIRCRAFT WAS IMMEDIATELY REMOVED FROM SERVICE WHERE A NEW PROPELLER ASSEMBLY WAS INSTALLED.
